# SDR CALA9901494

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INTERNAL SUPPORT BRACKET AT FORWARD CARGO DOOR LOWER FORWARD DOOR STOP.  THE SUPPORT BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
